English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deduction of SOL transport coefficients using 2D modelling for hot-ion ELM-free H-modes in JET

MPS-Authors
/persons/resource/persons109914

McCormick,  G. K.
Experimental Plasma Physics 3 (E3), Max Planck Institute for Plasma Physics, Max Planck Society;

/persons/resource/persons108854

Chankin,  A.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

McCormick, G. K., Chankin, A., Clement, S., Davies, S., Ehrenberg, J., Loarte, A., et al. (1997). Deduction of SOL transport coefficients using 2D modelling for hot-ion ELM-free H-modes in JET. Journal of Nuclear Materials, 241, 444-449. doi:10.1016/S0022-3115(97)80079-7.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0027-8A84-1
Abstract
There is no abstract available